Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Day 4 - darker mood - palpations linkadge

Posted by SLS on August 28, 2022, at 19:58:22

In reply to Day 4 - darker mood - palpations, posted by linkadge on August 28, 2022, at 15:58:08

> Day 4 of 150mg of bupropion. So far my mood is darker and I'm getting heart palpitations. Not a great start ... not too much hope here.
>
> Linkadge


Wellbutrin consistently makes my depression worse. It becomes grayer and a little more slowed-down. I never had any autonomic side-effects, though.

I think it's the right decision that you persist a bit longer. However, I have never had a drug make my depression significantly worse, and then go on to produce an antidepressant response.

I have no suggestion as to how long you should continue treatment with Wellbutrin if you continue to feel worse. My gut feeling is that if the worsening does not resolve after 7-10 days, it doesn't make sense for you continue with it. I am usually reluctant to suggest that someone stop taking a medication on day (n), just in case they would have felt great on day (n+1).


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1120496
URL: http://www.dr-bob.org/babble/20220530/msgs/1120523.html